Balla, Katalin and Marz, Rozwitha (2004) Linear boundary value problems for differential algebraic equations. Miskolc Mathematical Notes, 5 (1). pp. 3-18. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
20.pdf Download (674kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2004.20
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 24 Nov 2018 07:44 |
Last Modified: | 24 Nov 2018 07:44 |
URI: | http://real.mtak.hu/id/eprint/87490 |
Actions (login required)
![]() |
Edit Item |